# SDR C2XA03IA113

- Difficulty date: December 21, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76756
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHT AT THE COCKPIT ENTRANCE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.
